MAUDE Adverse Event Report: BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. BD ANGIOCATH; PERIPHERAL IV CATHETERS

BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. BD ANGIOCATH; PERIPHERAL IV CATHETERS
Catalog Number 381137
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.E1.Street address information was not provided, therefore, xx was used as a place holder.
 
Event or Problem Description
It was reported that bd angiocath leakage.The following information was provided by the initial reporter, translated from chinese to english: on (b)(6) 2024, in the intensive care unit of (b)(6) hospital of (b)(6), the patient was admitted to the hospital for pyrexia, and was given an arterial needle for invasive blood pressure monitoring in accordance with the medical advice, and the nurse gave the patient a good needle for the right brachial artery, and then connected the blood pressure monitor, with no abnormality, and then found that there was a small amount of blood oozing from the root of the needle on (b)(6) and then changed the dressing of the needle after re-disinfection of the oozing part.No blood seepage, (b)(6), the root of the indwelling needle and blood leakage, to the blood seepage site disinfection and replacement of the indwelling needle dressing, an hour later observation found that the root of the blood seepage is obvious, and at the same time oozing liquid, can not continue to use, so remove the indwelling needle after replacing the left hand to the patient to re-retaining the indwelling needle can be used normally, this incident has increased the workload of health care personnel, but also increased the patient arterial unwanted! this incident increased the workload of the medical staff and also increased the unwanted damage to the patient's artery.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
A device history record review was completed for provided material number 381137 and lot number 2087291.The review did not reveal any detected abnormalities during the production process that could have contributed to the reported defect and all quality tests were found to be within specification.As neither physical samples nor picture samples were available for return, a thorough sample analysis could not be completed.If the affected samples become available for this incident or any potential future incidents, we would greatly appreciate the opportunity to review them.Based on the investigation results, an exact cause could not be determined for the reported event.At this time, further action has not been determined necessary.Our quality team will continue to closely monitor the manufacturing process for signs of this potential defect and any emerging trends.

Brand Name
BD ANGIOCATH
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA.
ave. pres.juscelino kubitschek
273 francisco bernardino
juiz de fora
BR 
Manufacturer (Section G)
BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA.
ave. pres.juscelino kubitschek
273 francisco bernardino
juiz de fora
BR  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20567904
Report Number9610048-2024-00166
Device Sequence Number12645316
Product Code FOZ
UDI-Device Identifier00382903811373
UDI-Public(01)00382903811373(11)220429(17)270331(10)2087291
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381137
Device Lot Number2087291
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Supplement Date Received by Manufacturer02/13/2025
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date02/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown